# SDR MASA200600677

- Difficulty date: March 6, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 7,410 hours, 5,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY EXIT ROW LIGHTS WILL NOT STAY ILLUMINATAED.  MX CHARGED EMERGENCY BATTERIES WITH APU.  PERFORMED OP'S CHECK OF EMERGENCY LIGHTS.  NO FURTHER DEFECTS NOTED.
